MathSciNet Relay Station
MathSciNet bibliographic data
MR1230289 (94k:11072) 11G99 (11P21)
Duke, W.; Rudnick, Z.; Sarnak, P. Density of integer points on affine homogeneous varieties. Duke Math. J. 71 (1993), no. 1, 143–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement